# SDR SWAA2014090931770

- Difficulty date: August 27, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 35,150 hours, 17,120 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21011
- Part serial: 21013298
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUBMITTED IAW FAA REQUEST.  ON WALK AROUND FOUND HYD LEAK UNDER RT WING JUST OUTSIDE OF GEAR WELL.  R & R RT MLG ACTUATOR IAW MM.
